An Optimal Control Problem for the Oskolkov Equation
Differencialʹnye uravneniâ, Tome 38 (2002) no. 7, pp. 997-998
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_7_a23,
author = {G. A. Sviridyuk and M. V. Plekhanova},
title = {An {Optimal} {Control} {Problem} for the {Oskolkov} {Equation}},
journal = {Differencialʹnye uravneni\^a},
pages = {997--998},
year = {2002},
volume = {38},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_7_a23/}
}
G. A. Sviridyuk; M. V. Plekhanova. An Optimal Control Problem for the Oskolkov Equation. Differencialʹnye uravneniâ, Tome 38 (2002) no. 7, pp. 997-998. http://geodesic.mathdoc.fr/item/DE_2002_38_7_a23/